Jump to content

Photo
- - - - -

Waxing After Effects

redness acnes

1 reply to this topic

#1 namz

namz

    New Member

  • New Members
  • Posts & Likes
    Posts: 9
    Likes: 0
About Me
  • Gender:Male
  • Location:Australia
  • Joined: 03-August 13

Posted 18 August 2013 - 05:30 PM

hi guys ,

 

4-5 days ago , i waxed my upper back and next day i started my back acne regimen , 1st night went fine. From next night onwards i started feeling redness over the upper back and neck area and every time i was using AHA it was stinging . But i read it is normal.

 

But then since last 2 days , i have noticed that suddenly i have a lots of small acnes over neck and upper back area , they are very very dry and scratchy . I used some aloe vera gel this morning and it stung so badly that i was unable to bear so i removed it. 

 

Can someone suggest what shall i apply to fix this ?

Also , Shall i cont.to use back acne regimen or stop it till its fixed ??

 

Thanks in adv.



#2 namz

namz

    New Member

  • New Members
  • Posts & Likes
    Posts: 9
    Likes: 0
About Me
  • Gender:Male
  • Location:Australia
  • Joined: 03-August 13

Posted 22 August 2013 - 05:07 PM

bump !! Any help here plz.





Reply to this topic



  

0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users